Analytical solution of the Schrodinger equation for Makarov potential with any l angular momentum


Bayrak O., Karakoc M., Boztosun I., Sever R.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.47, no.11, pp.3005-3014, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 11
  • Publication Date: 2008
  • Doi Number: 10.1007/s10773-008-9735-9
  • Title of Journal : INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Page Numbers: pp.3005-3014
  • Keywords: non-central potential, analytical solution, ring shaped Hartmann potential, ASYMPTOTIC ITERATION METHOD, PATH-INTEGRAL SOLUTION, NIKIFOROV-UVAROV METHOD, EIGENVALUE PROBLEMS, RING, MOTION, PLUS, PARTICLE, SCALAR, DIRAC

Abstract

We present the analytical solution of the Schrodinger Equation for the Makarov potential within the framework of the asymptotic iteration method for any n and l quantum numbers. Energy eigenvalues and the corresponding wave functions are calculated. We also obtain the same results for the ring shaped Hartmann potential which is the special form of the non-central Makarov potential.